Header logo is ei

Probabilistic solutions to ordinary differential equations as nonlinear Bayesian filtering: a new perspective

2019

Article

ei

pn


Author(s): Tronarp, F. and Kersting, H. and Särkkä, S.and Hennig P.
Journal: Statistics and Computing
Volume: 29
Number (issue): 6
Pages: 1297--1315
Year: 2019

Department(s): Empirical Inference, Probabilistic Numerics
Bibtex Type: Article (article)

DOI: 10.1007/s11222-019-09900-1
State: Published

BibTex

@article{TroKerSarHen19,
  title = {Probabilistic solutions to ordinary differential equations as nonlinear Bayesian filtering: a new perspective},
  author = {Tronarp, F. and Kersting, H. and S{\"a}rkk{\"a}, S.and Hennig P.},
  journal = {Statistics and Computing},
  volume = {29},
  number = {6},
  pages = {1297--1315},
  year = {2019}
}